# SDR CALA2018073001706

- Difficulty date: July 25, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 94,805 hours, 9,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R3 EMER LIGHT POWER SUPPLY M3 3404 BATTERY CAPACITY LOW. DOOR R3 EMERG LIGHT POWER SUPPLY M33404 BATTERY PACK REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
